Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 7142412, 5 pages
https://doi.org/10.1155/2017/7142412
Research Article

A Novel Condition to the Harmonic of the Velocity Vector Field of a Curve in

Department of Mathematics, Faculty of Science, Hacettepe University, Beytepe, 06800 Ankara, Turkey

Correspondence should be addressed to Canan Köroğlu; rt.ude.epettecah@ulgorokc

Received 30 March 2017; Accepted 8 May 2017; Published 8 June 2017

Academic Editor: Gisèle R. Goldstein

Copyright © 2017 Ayşe Altın and Canan Köroğlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Kreyszig, Differential geometry, Dover Publications, 1991. View at MathSciNet
  2. H. Gluck and W. Ziller, “On the volume of a unit vector field on the three-sphere,” Commentarii Mathematici Helvetici, vol. 61, no. 2, pp. 177–192, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. L. Johnson, “Volumes of flows,” Proceedings of the American Mathematical Society, vol. 104, no. 3, pp. 923–932, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Higuchi, B. S. Kay, and M. C. M. Wood, “The energy of unit vector fields on the 3-sphere,” Journal of Geometry and Physics, vol. 37, no. 1-2, pp. 137–155, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. M. Wood, “On the energy of a unit vector field,” Geometriae Dedicata, vol. 64, no. 3, pp. 319–330, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Altın, “On the energy and the pseudo angle of a frenet vectors fields in Rvn,” Ukrainian Mathematical Journal, vol. 63, no. 6, pp. 833–839, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. O'Neill, Elementary Differential Geometry, Academic Press Inc, 1966.
  8. P. M. Chacόn, A. M. Naveira, and J. M. Weston, “On the energy of distributions, with application to the quaternionic Hopf fibrations,” Monatshefte fûr Mathematik, vol. 133, no. 4, pp. 281–294, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. M. Chacόn and A. M. Naveira, “Corrected energy of distributions on Riemannian manifolds,” Osaka Journal of Mathematics, vol. 41, no. 1, pp. 97–105, 2004. View at Google Scholar · View at MathSciNet
  10. P. Baird and J. C. Wood, Harmonic Morphisms between Riemannian Manifolds, Clarendos Press, Oxford, 2003. View at Publisher · View at Google Scholar · View at MathSciNet